UNIGE document Scientific Article
previous document  unige:12286  next document
add to browser collection
Title

Optimally small sumsets in finite abelian groups

Authors
Plagne, Alain
Published in Journal of Number Theory. 2003, vol. 101, no. 2, p. 338-348
Abstract Let G be a finite abelian group of order g: We determine, for all 1pr; spg; the minimal size mGðr; sÞ ¼ minjA þ Bj of sumsets A þ B; where A and B range over all subsets of G of cardinality r and s; respectively. We do so by explicit construction. Our formula for mGðr; sÞ shows that this function only depends on the cardinality of G;
Stable URL http://archive-ouverte.unige.ch/unige:12286
Full text
Article (Published version) (162 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

153 hits

0 download

Update

Deposited on : 2010-11-02

Export document
Format :
Citation style :